By the same authors

From the same journal

From the same journal

Small-b and fixed-b asymptotics for weighted covariance estimation in fractional cointegration

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalJournal of Time Series Analysis
DateE-pub ahead of print - 3 Feb 2015
DatePublished (current) - Jul 2015
Issue number4
Volume36
Number of pages13
Pages (from-to)528-540
Early online date3/02/15
Original languageEnglish

Bibliographical note

© 2015, The publisher. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations